# SDR DALA14013410648

- Difficulty date: January 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 84,032 hours, 36,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPAIRED IAW ERA 522660-14, REV A.  OPS CHECKED GOOD.
